# SDR SIMA200620003

- Difficulty date: July 17, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

NR 2 BATTERY OVERTEMP INDICATION DURING FLIGHT.  DECLARED EMERGENCY NO EVENT.  REMOVED AND REPLACED NR 2 MAIN BATTERY IAW EMB AMM 24-36-00, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
